New London Pride Festival 2018 Schedule

    

 

 

 

 

 

New London Pride Kick-off

 

Don’t miss the official kick-off party of 2018 New London Pride Weekend at Club Avalon at Mohegan Sun! The fun starts at 9pm, followed by a drag show at 11pm with nationally recognized performers Phi Phi O’Hara, Miss Jade Jolie and Chad Michaels! Judges include Carson Kressley, Angelica Ross and Todrick Hall. Music by Dj Zeke Thomas! The $10 cover charge benefits OutCT.

 

 

 

Saturday August 25th at Ocean Beach Park, New London, CT!

 

 

 

 

NEW LONDON PRIDE FESTIVAL LINE-UP!

 

Warm-upBleeding Heart Circus

ACT I-

 

Opening with host — Kia Baird

Noon — Intro- Mayor Passero/ State Rep. Chris Soto/ Flag Ceremony

12:05 pm —  Hartford Gay Men’s Chorus

1:00 pm — New London Talent

1:30 pm — Braiden Sunshine

2:30 pm — Guess who’s Gay?

3:00 pm — Dani Arranka

4:00 pm — Imperial Sovereign Court of ALL of Connecticut

 

ACT II-

5:05 pm — Connecticut Gay Men’s Chorus

6:00pm — Jozea Flores

6:30pm — Sister Funk

7:30 pm — Mason Imperial

8:00 pm — Jodi Jolt and the Volt

*Featuring — DJ Gadget

*With Roving Performances from Boston Circus Guild

 

 

 

 

 

 

Community Forums Schedule

Learn-Share-Connect

1:00-1:30pm – Trans legislation in CT  Diane Lombardi, executive director of the CT TransAdvocacy Coalition shares the History of trans legislation in CT followed by a discussion of what we need for the future

1:30-2:15pm – Blissworks All Levels Yoga Come work with your body, mind and breath in this 45-minute yoga class open to all levels from beginners on

 

2:30-3:00pm – Intro to Health Equity Health Equity Solutions and the difference between equity and equality: what factors impact one’s overall health and well-being and what we are doing to create more equitable health outcomes for all of Connecticut’s residents regardless of race, ethnicity or socioeconomic status.

3:00-3:30pm – American Society for Suicide Prevention

3:30-4:15pm – Blissworks All Levels Yoga Come work with your body, mind and breath in this 45-minute yoga class open to all levels from beginners on

4:30-5:00pm – Bisexual Q&A Bring your questions and thoughts as we discuss Bisexuality, Pansexuality, Fluid, polyamory and more. Led by Shari Lucas, a bisexual advocate and leader of the “Bi+ Discussion Group” on Meetup.

Located upstairs in the  Pilot Room!

 

 

 

 

 

 

 

Youth Program will be in the Nautilus Room!

 

1pm- 2pm    Ice-cream Social, Youth Meet and Greet

3:00pm        Photo Scavenger Hunt

4:30pm         Obstacle Course

6:30               Backlight Dance Party

 

 

 

 

 

 

 

 

*Watch the slideshows below of past New London Pride Celebrations!

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

To volunteer, click here to sign up. | To donate, click here.